# SDR DALA2024111110839

- Difficulty date: November 7, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 112,924 hours, 17,012 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: No Test
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 193 ON WAKE UP, TEST 1 LT ESCAPE SLIDE WILL NOT TEST. CORRECTIVE ACTION: R & R L SLIDE BATTERY AND CHARGER IAW B767 IPC 25-65 AND AMM 25-65. OPS CHECK GOOD. (9739074)
